# SDR AALA202509106621

- Difficulty date: August 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311398820000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE  UPPER FITTING LOCATED AT LEVEL FR20 NOSE LANDING GEAR BAY INTERNAL STRUCTURE  IN LATERAL AVIONIC COMP LH HOLE WIDTH =0.560 INCH. MAINTENANCE REPLACED UPPER FITTING AT LEVEL FR20 NOSE LANDING GEAR BAY INTERNAL STRUCTURE IN LATERAL  AVIONICS COMPARTMENT LH IAW A320 SRM 51-72-11-911-001, A320 SRM 53-11-16-300-002, DWG 53137129, DWG D53110234 AND SB 53-1296.
